Doctor insights on:
Post Acne Mark Fading Peel
Try not to: Your question tells me that you're not taking advantage of today's scientific acne rx. All acne can be controlled with medication, though finding the right rx for you can be tricky. If topical benzoyl peroxide has not cleared you in two weeks, get with your personal physician who can work with you. ...Read more
Acne is one of the most common skin conditions. It affects about 80% of adolescents. Acne starts as a blockage of the sebaceous glands followed by inflammation. It occurs in areas where there are lots of sebaceous glands, such as the face back and chest. The hallmarks of the condition are blackheads, whiteheads (closed comedones), papules, pustules, cysts, nodules, and sometimes scarring. There are numerous treatments available, both topical and systemic. The most commonly used are benzoyl peroxide, retinoids, and antibiotics ...Read more
I have acne marks on my cheeks they've been there for 3 months I got a chem peel but theyre still there. Pls help me remove them (affordable method)?
See dermatologist: and see what they recommend.Get a more detailed answer ›
None.: While salicylic acid soaps or lotions and Retin-A cream will cause a certain amount of skin peeling, no topical product will cause the same amount of peeling as a chemical peel. And that is as it should be, because chemical peels should only be done by qualified, experienced people who will monitor carefully to be sure that no harm is done. ...Read more
Add a moisturizer: This can be due to excessive dryness and can be the case in particular if your acne cream contains retinol. If that is so, make sure you use the minimal percentage of retinol and add a quality moisturizer to your regiment. This can also be due to more abrasive products if your skin is sensitive, try products formulated for sensitive skin is this is the case. ...Read moreSee 1 more doctor answer
After getting jenners chemicail peel how long should you wait until useing my acne medication i'm on tx ?
Until healed: A jessner peel can take a good 2-4 weeks to heal completely but it can vary by individuals. Once the skin has "grown back" , you can consider using your acne medications , if needed. However, keep in mind that such a peel may have very beneficial effects on your acne condition. ...Read more
I just got a chemical peel and initially it cleared me up completely but now my acne is twice as bad. Is this normal?
It can be: All burns (sunburn, chemical peels, or tanning beds) cause inflamation which causes acne. Stress (emotional or physiological) as well as lack of sleep and hormones can all cause acne. Sweat is also a trigger. Since peels also thin the skin as you age, you may want to consider a better approach to skin care to include lasers and medication. ...Read more
Due to having tried every product going for acne since being 12 I've just done a glycolic peel will doing these regular really help?
Spironolactone: Acne in adult women is a matter of hormones. Sometimes related to PCOS. Often caused by birth control hormone. Spironolactone is usually effective at 25-200mg a day. Clearing of acne is seen in 2 or 3 months. Do not use if pregnant or kidney failure. It acts as an antagonist to androgens. Costs $16 for 90 pills cash. Should also begin prescription tretinoin gel and get detailed instruction in meth ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Acne mark fading peel
- Neutrogena advanced solutions acne mark fading peel
- Advanced solutions acne mark fading peel
- Ask a doctor a question free online
- Fading acne red marks
- Acne mark fading products
- Acne mark fading cream
- Acne mark peel
- Talk to a dermatologist online